# SDR 05FDEA01224

- Difficulty date: May 6, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 72,385 hours, 27,970 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON T/O COMPLIED WITH QRH PROCEDURES COULD NOT RETRACT RETURNED TO EWR.  PLACED FUSE BYPASS LEVER IN BYPASS POSITION, FOUND TRIM CYLINDER RELIEF VALVE LEAKING.  REPLACED TRIM CYLINDER RELIEF VALVE IAW M/M 32-37-03-2, LEAK CHECK GOOD.
